# SDR 98ZZZM148

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7255 - MIA-FPO - LANDING GEAR WOULD NOT EXTEND.  AIRCRAFT RETURNED TO MIA, MANUALLY EXTENDED GEAR AND LANDED SAFELY.  SECURE CONNECTOR TO PRINTED CIRCUIT BOARD NR A316J.
